Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 7 found articles
 
 
  Efficient solution of nonlinear elliptic problems using hierarchical matrices with Broyden updates
 
 
Title: Efficient solution of nonlinear elliptic problems using hierarchical matrices with Broyden updates
Author: Bebendorf, M.
Chen, Y.
Appeared in: Computing
Paging: Volume 81 (2007) nr. 4 pages 239-257
Year: 2007
Contents:
Publisher: Springer Vienna, Vienna
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 7 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands